# SDR SWAA2022020366828

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 51,142 hours, 30,374 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD ENTRY DOOR GIRT BAR HARD TO ENGAGE. ; / [01] REPAIRED GIRT BAR PER SRM 51-40-02 AND REINSTALLED PER TASK 725-61-06.
